Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 3, NWS San Diego, CA

March 22, 2015

NWS San Diego, CA issued this small craft advisory at Mar 22, 2015, 1:56 PM PDT. It took effect at Mar 23, 2015, 2:00 PM PDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Mar 22, 2015, 1:56 PM PDT (20:56 UTC)
In effect from
Mar 23, 2015, 2:00 PM PDT
Expired
Mar 24, 2015, 10:00 PM PDT
In force
32 hr
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WHUS76 KSGX 222056
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
156 PM PDT SUN MAR 22 2015

...MODERATELY STRONG GUSTY WINDS AND STEEP WIND-WAVES IN THE
OUTER COASTAL WATERS AT TIMES MONDAY AFTERNOON THROUGH TUESDAY
EVENING...

.STRONGER ONSHORE FLOW WILL BRING GUSTY WEST TO NORTHWEST WINDS TO
THE OUTER COASTAL WATERS MONDAY AFTERNOON AND EVENING...WITH A
SECOND PERIOD OF GUSTY WINDS TUESDAY AFTERNOON AND EVENING. WINDS
WILL BE 15 TO 20 KNOTS WITH GUSTS AROUND 25 KNOTS. THIS...COMBINED
WITH EVEN STRONGER WINDS A LITTLE FURTHER WEST...WILL RESULT IN
SHORT-PERIOD STEEP SWELL...MOSTLY 5 TO 7 FEET WITH PERIODS OF 8
SECONDS OR LESS...AND THIS COULD COMBINE WITH LONGER PERIOD
SWELLS TO BRING SEAS AS HIGH AS 8 FEET NEAR SAN CLEMENTE ISLAND.
THE WINDS AND SEAS WILL GRADUALLY LOWER TUESDAY NIGHT.

PZZ775-230500-
/O.NEW.KSGX.SC.Y.0003.150323T2100Z-150325T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
156 PM PDT SUN MAR 22 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 10 PM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 10 PM PDT
TUESDAY. 

* WINDS...WEST TO NORTHWEST 15 TO 20 KNOTS WITH GUSTS AROUND 25
  KNOTS.

* WAVES/SEAS...SHORT-PERIOD SWELL OF 5 TO 7 FEET WILL RESULT IN
  LOCAL COMBINED SEAS TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
7 follow-up statements
958 
WHUS76 KSGX 230453
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
953 PM PDT SUN MAR 22 2015

...MODERATELY STRONG GUSTY WINDS AND STEEP WIND-WAVES IN THE
OUTER COASTAL WATERS AT TIMES MONDAY AFTERNOON THROUGH TUESDAY
EVENING...

.STRONGER ONSHORE FLOW WILL BRING GUSTY WEST TO NORTHWEST WINDS
TO THE OUTER COASTAL WATERS MONDAY AFTERNOON AND EVENING...WITH A
SECOND PERIOD OF GUSTY WINDS TUESDAY AFTERNOON AND EVENING. WINDS
WILL BE 15 TO 20 KNOTS WITH GUSTS AROUND 25 KNOTS. THIS...
COMBINED WITH EVEN STRONGER WINDS A LITTLE FURTHER WEST...WILL
RESULT IN SHORT-PERIOD STEEP SWELL...MOSTLY 5 TO 7 FEET WITH
PERIODS OF 8 SECONDS OR LESS...AND THIS COULD COMBINE WITH LONGER
PERIOD SWELLS TO BRING SEAS AS HIGH AS 8 FEET NEAR SAN CLEMENTE
ISLAND. THE WINDS AND SEAS WILL GRADUALLY LOWER TUESDAY NIGHT.

PZZ775-231300-
/O.CON.KSGX.SC.Y.0003.150323T2100Z-150325T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
953 PM PDT SUN MAR 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO
10 PM PDT TUESDAY...

* WINDS...WEST TO NORTHWEST 15 TO 20 KNOTS WITH GUSTS AROUND 25 
  KNOTS. 

* WAVES/SEAS...SHORT-PERIOD SWELL OF 5 TO 7 FEET WILL RESULT IN 
  LOCAL COMBINED SEAS TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
JT
528 
WHUS76 KSGX 230906
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
206 AM PDT MON MAR 23 2015

...STRONG WINDS AND CHOPPY SEAS THIS AFTERNOON THROUGH TUESDAY
EVENING IN THE OUTER COASTAL WATERS...

.INCREASING ONSHORE FLOW WILL BRING STRONGER NORTHWEST WINDS TO
THE OUTER COASTAL WATERS THIS AFTERNOON AND EVENING...AND AGAIN
TUESDAY AFTERNOON AND EVENING. THE WINDS WILL PRODUCE SHORT PERIOD
SWELL THAT WILL CREATE CHOPPY SEAS. WINDS AND SEAS WILL DIMINISH
TUESDAY NIGHT.

PZZ775-232130-
/O.CON.KSGX.SC.Y.0003.150323T2100Z-150325T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
206 AM PDT MON MAR 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 10 PM TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS AROUND 25 KNOTS.

* WAVES/SEAS...SHORT-PERIOD SWELL OF 5 TO 7 FEET WILL RESULT IN 
  LOCAL COMBINED SEAS TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MM
116 
WHUS76 KSGX 232053
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
153 PM PDT MON MAR 23 2015

...STRONG WINDS AND CHOPPY SEAS THIS AFTERNOON THROUGH TUESDAY
EVENING IN THE OUTER COASTAL WATERS...

.INCREASING ONSHORE FLOW WILL BRING STRONGER NORTHWEST WINDS TO
THE OUTER COASTAL WATERS THIS AFTERNOON AND EVENING...AND AGAIN
TUESDAY AFTERNOON AND EVENING. GUSTS WILL REACH 25 MPH AT TIMES IN
THE OUTER COASTAL WATERS. THE WINDS WILL PRODUCE SHORT PERIOD
SWELL...8 SECONDS OR LESS...THAT WILL CREATE CHOPPY SEAS. WINDS
AND SEAS WILL DIMINISH TUESDAY NIGHT.

PZZ775-240500-
/O.CON.KSGX.SC.Y.0003.150323T2100Z-150325T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
153 PM PDT MON MAR 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT
TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS AROUND 25 KNOTS.

* WAVES/SEAS...SHORT-PERIOD SWELL OF 5 TO 7 FEET WILL RESULT IN 
  LOCAL COMBINED SEAS TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
081 
WHUS76 KSGX 240457
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
957 PM PDT MON MAR 23 2015

...STRONG WINDS AND CHOPPY SEAS THIS AFTERNOON THROUGH TUESDAY
EVENING IN THE OUTER COASTAL WATERS...

.STRONG ONSHORE FLOW WILL BRING GUSTY NORTHWEST WINDS TO THE
OUTER COASTAL WATERS TONIGHT...AND AGAIN TUESDAY AFTERNOON AND
EVENING. GUSTS WILL REACH 25 MPH AT TIMES IN THE OUTER COASTAL
WATERS. THE WINDS WILL PRODUCE SHORT PERIOD SWELL...8 SECONDS OR
LESS...THAT WILL CREATE CHOPPY SEAS. WINDS AND SEAS WILL DIMINISH
TUESDAY NIGHT.

PZZ775-241300-
/O.CON.KSGX.SC.Y.0003.000000T0000Z-150325T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
957 PM PDT MON MAR 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT
TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS AROUND 25 KNOTS.

* WAVES/SEAS...SHORT-PERIOD SWELL OF 5 TO 7 FEET WILL RESULT IN 
  LOCAL COMBINED SEAS TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
JT
144 
WHUS76 KSGX 240909
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
209 AM PDT TUE MAR 24 2015

...STRONG WINDS AND CHOPPY SEAS THIS AFTERNOON AND EVENING IN THE
OUTER COASTAL WATERS...

.STRONG ONSHORE FLOW WILL BRING GUSTY NORTHWEST WINDS TO THE
OUTER COASTAL WATERS MAINLY THIS AFTERNOON AND EVENING. GUSTS
WILL REACH 25 MPH AT TIMES. THE WINDS WILL PRODUCE SHORT PERIOD
SWELL...8 SECONDS OR LESS...THAT WILL CREATE CHOPPY SEAS. WINDS
AND SEAS WILL DIMINISH LATE TONIGHT.

PZZ775-242130-
/O.CON.KSGX.SC.Y.0003.000000T0000Z-150325T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
209 AM PDT TUE MAR 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS AROUND 25 KNOTS.

* WAVES/SEAS...SHORT-PERIOD SWELL OF 5 TO 7 FEET WILL RESULT IN 
  LOCAL COMBINED SEAS TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MM
828 
WHUS76 KSGX 242021
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
121 PM PDT TUE MAR 24 2015

...STRONG WINDS AND CHOPPY SEAS THIS AFTERNOON AND EVENING IN THE
OUTER COASTAL WATERS...

.STRONG ONSHORE FLOW WILL BRING GUSTY NORTHWEST WINDS TO THE
OUTER COASTAL WATERS AGAIN LATE THIS AFTERNOON AND EVENING. GUSTS
WILL REACH 25 MPH AT TIMES. THE WINDS WILL PRODUCE SHORT PERIOD
SWELL...8 SECONDS OR LESS...WHICH WILL CREATE CHOPPY SEAS. WINDS
AND SEAS WILL DIMINISH LATE TONIGHT.

PZZ775-250500-
/O.CON.KSGX.SC.Y.0003.000000T0000Z-150325T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
121 PM PDT TUE MAR 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES/SEAS...SHORT-PERIOD SWELL OF 5 TO 7 FEET WILL RESULT IN 
  LOCAL COMBINED SEAS TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
426 
WHUS76 KSGX 250455
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
955 PM PDT TUE MAR 24 2015

...SMALL CRAFT ADVISORY EXPIRIES...

PZZ775-250600-
/O.EXP.KSGX.SC.Y.0003.000000T0000Z-150325T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
955 PM PDT TUE MAR 24 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING...

WINDS HAVE DECREASED BEBLOW SMALL CRAFT CRITERIA...THEREFORE THE
ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 PM PDT.

$$
JT

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 22, 1:25 PM PDT, 31 minutes earlier.

Area forecast discussion, Mar 22, 1:25 PM PDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
125 PM PDT SUN MAR 22 2015

.SYNOPSIS...
A TROUGH OF LOW PRESSURE OFF THE COAST WILL MOVE INLAND TONIGHT
AND MONDAY BRINGING COOLING...GUSTY WESTERLY WINDS ACROSS THE
MOUNTAINS AND DESERTS...A DEEPER MARINE LAYER WITH EXTENSIVE LOW
CLOUDS...AND LOCAL FOG AND DRIZZLE WEST OF THE MOUNTAINS. FOR
TUESDAY AND WEDNESDAY...SLIGHTLY WARMER WITH WEAKER WESTERLY WINDS.
MUCH WARMER AND VERY DRY THURSDAY INTO NEXT WEEKEND AS STRONG HIGH
PRESSURE BUILDS ALOFT AND GUSTY OFFSHORE WINDS DEVELOP.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

MARINE STRATUS EXTENDED WELL INTO THE VALLEYS EARLY THIS MORNING...
AND WAS SLOW TO CLEAR PORTIONS OF THE INLAND EMPIRE AND O.C. AT
MIDDAY...THICKER CIRRUS CLOUDS STILL COVERED PORTIONS OF THE LOWER
DESERTS AND EXTENDED ALONG THE CENTRAL CA COAST. ELSEWHERE...
AREAS OF MARINE CLOUDS COVERED PORTIONS OF THE COASTAL WATERS.
SURFACE PRESSURE GRADIENTS OF 4-5 MBS ONSHORE WERE FUELING WESTERLY
WINDS OF 15-20 MPH...WITH LOCAL GUSTS OF 25-35 MPH THROUGH THE WIND-
PRONE PASSES AND CANYONS.

LOW CLOUDS WILL RETURN RAPIDLY TO COASTAL AREAS LATER TODAY AND THIS
EVENING DUE TO AN APPROACHING TROUGH. THE MARINE CLOUDS WILL EXTEND
ALL THE WAY TO THE LOWER COASTAL SLOPES BY MORNING...POSSIBLY
LEAKING SOME PATCHY DRIZZLE AT TIMES INTO MON MORNING. ONCE THE
CLOUDS BURN AWAY...FAIR AND SEASONAL MARCH WEATHER WILL PREVAIL...
WITH GUSTY WESTERLY WINDS ACROSS WIND-PRONE MTN/DESERT AREAS...
DECREASING ON TUE.

AFTER THE TROUGH PASSES MON...RECENT MODEL RUNS SHOW LITTLE
RECOVERY IN HEIGHTS/THICKNESS TUE/WED...SO ONLY SLIGHT WARMING IS
EXPECTED...EXCEPT OVER NORTHERN PORTIONS OF THE CWA ON WED...WHERE
SFC WINDS ARE FORECAST TO TURN OFFSHORE FIRST. MODERATE NE FLOW ON
WED SHOULD HELP TO LIFT MAX TEMPS OVER THE INLAND EMPIRE AND
PORTIONS OF ORANGE COUNTY WELL INTO THE 80S BY AFTERNOON.

BY THU...HEIGHTS/THICKNESS WILL JUMP ACROSS THE STATE AS ANOTHER
STRONG RIDGE BUILDS NE OFF THE PACIFIC. ALSO...SFC WINDS WILL
INCREASE OUT OF THE NE AND BECOME GUSTY THROUGH AND BELOW THE PASSES
AND CANYONS...AND ALONG THE COASTAL FOOTHILLS. THE OFFSHORE WINDS
WILL CREATE VERY LOW RH ONCE AGAIN...AS THE MARINE LAYER IS DRIVEN
BACK OFFSHORE. STRONG MARCH SUN WILL RAPIDLY HEAT THE DRY AIR AS
DOWNSLOPING WINDS AUGMENT THE WARMING. THIS WILL DRIVE MAX TEMPS
WELL ABOVE AVERAGE THU THROUGH SAT AND WILL LIKELY MEAN MORE RECORD
TEMPERATURES.

HIGHEST MODEL GUIDANCE WAS USED FOR FORECAST HIGH/LOW TEMPERATURES
DURING THE HEATWAVE DUE TO THE ANOMALOUS HIGH PRESSURE AREA ALOFT
AND CONTINUED ABOVE NORMAL SEA SURFACE TEMPERATURES.

THE RIDGE IS FORECAST TO WEAKEN AND MOVE EAST ON SUNDAY...WITH
COOLER WEATHER EXPECTED THEN. THE 12Z RUNS OF THE EC/GFS EVEN BOTH
SHOW A COMPACT LOW DRIVING ACROSS THE STATE FROM THE WEST ON MON.
THIS FEATURE SHOULD HELP TO ACCELERATE THE ONSHORE FLOW AND A RETURN
OF THE MARINE LAYER WEST OF THE MTS THEN.

&&

.AVIATION...
222015Z...COAST/VALLEYS...STRATUS WILL REDEVELOP LATE THIS
AFTERNOON/EARLY THIS EVENING...WITH BASES MOSTLY 1700-2500 FT MSL
AND TOPS TO 3000 FT MSL...BECOMING 3500-4000 FT MSL AFTER 08Z. MOST
COASTAL AIRPORTS...INCLUDING KSAN...KCRQ AND KSNA SHOULD HAVE ONSET
OF BKN/OVC STRATUS BETWEEN 01Z AND 03Z WITH VALLEY LOCATIONS...
INCLUDING KONT...BETWEEN 04Z AND 07Z. HIGHER TERRAIN WILL BE
OBSCURED... BUT BELOW THE CLOUD DECK...MOST VIS WILL BE 5+ MILES.
CLEARING WILL OCCUR IN MOST AREAS 16Z-19Z MONDAY.

MTNS/DESERTS...SCT CLOUDS AT/ABOVE 20000 FT MSL AND UNRESTRICTED VIS
THROUGH MONDAY. LOCAL SURFACE GUSTS AROUND 40-45 KT FROM THE WEST
WILL OCCUR ON THE DESERT MTN SLOPES 01Z-12Z TONIGHT.

&&

.MARINE... 100 PM...NORTHWEST WINDS GUSTING TO AROUND 25 KT WILL
OCCUR OVER THE OUTER COASTAL WATERS DURING THE LATE AFTERNOONS AND
EVENINGS MONDAY THROUGH TUESDAY. THESE WINDS WILL ALSO GENERATE
STEEP WAVES OF 5-7 FEET BRINGING TOTAL SEAS TO AROUND 8 FEET.
A SMALL CRAFT ADVISORY WILL BE ISSUED FROM MONDAY AFTERNOON THROUGH
TUESDAY EVENING IN THE OUTER COASTAL WATERS. WINDS AND SEAS WILL
SUBSIDE LATE TUESDAY NIGHT.
&&

.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.
&&

PUBLIC...JAD
AVIATION/MARINE...MAXWELL

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.